# SDR PCAA0107064

- Difficulty date: June 29, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- Aircraft time: 31,361 hours, 33,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDT- DURING ROUTINE MAINTENANCE VISIT LIGHT ON FLOOR AT ROWS 5 & 6 DF FOUND TO BE INOPERATIVE.  FOUND PLUG TO BE OFF VISTA LIGHT SECTION AT 5 6 DF.  PLUG REINSTALLED.  OPERATIONAL CHECK GOOD.
